# SDR UALA2010051701666

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 48,525 hours, 13,480 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R OUTSIDE EMERGENCY LIGHT INOPERATIVE.  RELAMPED, CHECKS OK.
